# SDR SWIA202266890

- Difficulty date: September 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD4 LOCATED BETWEEN FS338.963 AND FS347.25 IS CORRODED     (C-CHECK RO 11/12/2022)    INTERCOSTAL DD4 LOCATED BETWEEN FS338.963 AND FS347.25 FOUND TO BE OUT OF LIMITS OF CRJ200 SRM 52-00-00, REMOVED AND REPLACED IAW CRJ200 SRM 51-42-06. AND DWG 601R31702 REV -N, COMPLIED WITH TASK CARD 51-900-1003-SKY, LEAK CHECK PASSED
